Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Robust H-2 and H-infinity memory filter design for linear uncertain discrete-time delay systems

Full text
Frezzatto, Luciano [1] ; Lacerda, Marcio J. [1] ; Oliveira, Ricardo C. L. F. [1] ; Peres, Pedro L. D. [1]
Total Authors: 4
[1] Univ Campinas UNICAMP, Sch Elect & Comp Engn, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Signal Processing; v. 117, p. 322-332, DEC 2015.
Web of Science Citations: 15

This paper is concerned with the problems of robust full-order H-2 and H-infinity filter design for linear uncertain discrete-time systems with multiple state delays. The uncertain parameters affecting the matrices of the system are supposed to be time-invariant and to belong to a polytopic domain. The main novelty is the fact that the filter contains an arbitrary number of past states and past output measures of the system, yielding a filtering system with memory. Linear matrix inequality relaxations based on polynomially parameter-dependent Lyapunov matrices and slack variables are proposed for the H-2 and H-infinity filter design. Due to the extra dynamics introduced through the delayed states, the robust memory filter is able to provide less conservative results in terms of the H-infinity and the H-2 performance when compared to the memoryless case. Throughout the paper, the multiple delays are considered to be fixed and time-invariant, but an extension of the conditions to cope with unknown delays belonging to a given interval is also presented for both time-varying and time-invariant delay cases. Numerical examples are given to demonstrate the improvements of the proposed approach with respect to other methods from the literature. (C) 2015 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 13/05957-1 - Stability and control of dynamical systems: uncertainty, constraints and polynomial models
Grantee:Luciano Antonio Frezzatto Santos
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 14/03669-1 - Filtering of linear systems subject to Markov jumps and some class of nonlinear systems
Grantee:Márcio Júnior Lacerda
Support type: Scholarships in Brazil - Post-Doctorate